# SDR DALA2022090105885

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-211
- Aircraft serial: 8359
- Aircraft time: 11,378 hours, 5,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RIGHT SIDE FUSELAGE FORWARD OF FR 3 APPROX. 10" ABOVE R/H LOWER STRINGER. REMOVED DAMAGE EXISTING FASTENERS AND TRIMMED AREA PER A321 SRM 53-11-11 (P. PROUD 132081) 8-29-22, FABRICATED REPAIR DOUBLER, TREATED + PAINTED PER A321 SRM53-11-11 ( J. GEIST 346411) 8-29- 22. C/W STEPS OF ERA 601918-14 PRI REV. 0 (J. MAGILL 932089) C/W ERA/PRI 601918-14 REV 1. (J. MAGILL 932089) C/W ALL STEPS ERA 601918-14 REV. ORIG (J. MAGILL 932089) VERIFIED ERA 601718-14 REV ORIG MATCHES PRI 601918-14 REV 1. (LP# 2387597)
